If someone is showing signs of a cocaine overdose, call 911 immediately.
Cocaine is a powerful and highly addictive stimulant drug that can have serious consequences, including overdose. Unfortunately, it is not uncommon for people to take too much cocaine or mix it with other substances, which increases the risk of overdose. When a person overdoses on cocaine, it means that they have taken more than their body can handle and are experiencing dangerous levels of the drug in their system.
Reaching out for help with cocaine addiction is the best way to prevent a cocaine overdose. Cocaine addiction treatment at Texas Recovery Center can help you or a loved one overcome addiction and avoid the potential risks of overdose. But it’s also important to know the signs of cocaine overdose so you can act quickly if someone is experiencing an overdose.
Call 888.298.5468 today to talk to our team about treatment options for cocaine addiction.
Warning Signs of Cocaine Overdose
Cocaine overdoses come with a few warning signs to look out for. Some of these include:
- Heart palpitations
- Staggered breathing and chest pain
- Paranoia (fear of someone or something)
- Hallucinations (seeing or hearing things that aren’t there)
Cocaine overdoses are especially difficult as they could potentially shut down central body systems and lead to heart attacks, strokes, and organ failure. If you or someone near you is having these symptoms, don’t waste any time in getting help.
Effects of Cocaine Addiction
The effects of cocaine addiction go beyond just overdose. Long-term use of cocaine can cause serious damage to the body, including:
- Severe weight loss and malnutrition
- Increased risk of heart attack and stroke
- Respiratory problems
- Damage to nasal passages (if snorted)
- Liver or kidney damage from toxins in cocaine
It’s important to remember that just because someone has been using cocaine for a long time doesn’t mean they won’t experience an overdose. If you or someone you know is struggling with cocaine addiction, seek help immediately.
What to Do If Someone Overdoses on Cocaine
If someone is showing signs of a cocaine overdose, the first thing you should do is call 911. Stay with the person and try to keep them calm until help arrives. It’s important not to leave them alone in case their condition worsens.
In the meantime, you can also do the following:
- Check for breathing – Make sure the person is still breathing and turn them on their side if they are vomiting.
- Administer CPR – If they have stopped breathing, start cardiopulmonary resuscitation (CPR) until medical help arrives.
- Keep them cool – Remove any excess clothing and use a cool compress to help lower their body temperature.
- Don’t give them anything to eat or drink – This includes water, as the person may choke or inhale fluids while unconscious.
Remember, the best way to prevent an overdose is to seek help for cocaine addiction. The team at Texas Recovery Center can provide you with the tools and support needed to overcome cocaine addiction and live a healthier, happier life.
Get Help From Texas Recovery Center Today
At Texas Recovery Center, you’ll find a warm, supportive community ready to help you or a loved one overcome addiction. Patients here can start their recovery journeys with detox to help them manage withdrawal symptoms and build a foundation for recovery. Our residential treatment program provides comprehensive care, including therapy, holistic treatments, and aftercare planning. And to ease the transition back to everyday life, we also offer a partial hospitalization program.
Don’t wait any longer to get help for cocaine addiction. Call 888.298.5468 or reach out online today to learn more about our treatment options and start your journey toward a sober, fulfilling life. Remember, it’s never too late to seek help and make positive changes in your life. We’re here for you every step of the way.